Publications of L. E. Renner

A.    PAPERS IN REFEREED JOURNALS

1. R. Douglas and L. Renner. Uniqueness of product and coproduct decompositions in rational homotopy theory, Trans. Amer. Math. Soc. 264(1981), 165-180.

2. L. Renner. Cohen-Macaulay algebraic monoids, Proc. Amer. Math. Soc. 89(1983), 574-578.

3. L. Renner. Quasi-affine algebraic monoids, Semigroup Forum 30(1984), 167-176.

4. L. Renner. Reductive monoids are von Neumann regular, Journal of Algebra 93(1985), 237-245.

5. L. Renner. Classification of semisimple rank one monoids, Trans. Amer. Math. Soc. 287(1985), 457-473.

6. L. Renner. Classification of semisimple algebraic monoids, Trans. Amer. Math. Soc. 292(1985), 193-223.

7. L. Renner. Analogue of the Bruhat decomposition for algebraic monoids, Journal of Algebra 101(1986), 303-338.

8. L. Renner. Connected algebraic monoids, Semigroup Forum 36(1987), 365-369.

9. L. Renner. Representations of rank one algebraic monoids, Glasgow J. Math. 30(1988), 237-241.

10. L. Renner. Conjugacy classes of semisimple elements and irreducible representations of algebraic monoids, Comm. in Algebra 16(1988), 1933-1943.

11. L. Renner. Class groups of semisimple rank one monoids, Proc. Amer. Math. Soc. 103(1988), 54-58.

12. M.S. Putcha and L. Renner. The system of idempotents and the lattice of J-classes of reductive algebraic monoids, Journal of Algebra 116(1988), 385-399.

13. D. Borwein, S. Rankin and L. Renner. Enumeration of injective partial transformations, Discrete Math. 73(1989), 291-296.

14. L. Renner. Classification of semisimple varieties, Journal of Algebra 122(1989), 275-287.

15. L. Renner. Hilbert series for torus actions, Advances in Mathematics 76(1989), 19-32.

16. L. Renner. Completely regular algebraic monoids, Journal of Pure and Applied Algebra 59(1989), 291-298.

17. L. Renner. The homotopy types of retracts of a fixed space, Journal of Pure and Applied Algebra 69(1990), 295-299.

18. M.S. Putcha and L. Renner. The canonical compactification of a finite group of Lie type, Trans. Amer. Math. Soc. 337(1993), 305-319.

19. L. Renner. Analogue of the Bruhat decompostion for algebraic monoids II. The length function and the trichotomy, Journal of Algebra 175(1995), 697-714.

20.W. Huang and L. Renner. An algebraic monoid approach to linear associative algebras, Pan Amer. Math. J. 6(v.1)(1996), 1-23.

21. M.S. Putcha and L. Renner. Morphisms and duality of monoids of Lie type, Journal of Algebra 184(1996), 1025-1040.

22. W. Huang and L. Renner. The normalizer and centralizer of a maximal torus in a linear associative algebra, Algebra Colloquium 3(1996), 239-244.

23. L. Renner. The blocks of solvable algebraic monoids, Journal of Algebra 188(1997), 272-291.

24. Z. Li and L. Renner. The lattice of J-classes of (J,sigma)-irreducible monoids, Journal of Algebra 190(1997), 172-194.

25. M. Putcha, E. Pennell and L. Renner. Analogue of the Bruhat-Chevalley order for reductive monoids, Journal of Algebra 196(1997),339-368.

26. L. Renner and M. Hull. The centralizer of a semisimple element on a reductive algebraic monoid, Journal of Algebra 218(1999), 117-125.

27. L. Renner. Modular representations of finite monoids of Lie type, Journal of Pure and Applied Algebra 138(1999), 279-296.

28. L. Renner. Distribution of products of finite monoids I. Combinatorics, International Journal of Algebra and Computation 9(1999), 693-708.

29. L. Renner. Distribution of products of finite monoids II. Algebra, International Journal of Algebra and Computation 9(1999), 709-720.

30. L. Renner. Regular algebraic monoids, Semigroup Forum 63(2001), 107-113.

31. L. Renner. An explicit cell decomposition of the wonderful compactification of a semisimple algebraic group, Canadian Mathematical Bulletin 46(2003), 140-148.

32. Zhenheng Li and L. Renner. The Renner monoids and cell decompositions of the symplectic algebraic monoids, International Journal of Algebra and Computation 13(2003), 111-132.

33. J. Okninski and L. Renner. Algebras with finitely many orbits, Journal of Algebra, 264(2003), 479-495.

34. L.Renner. The H-polynomial of a semisimple monoid, J. Alg. 319(2008), 360-376.

35. M. Can and L. Renner. H-polynomials and rook polynomials, Int. J. of Alg. and Comp. 18(2008), 935-949.

36. L.Renner. Descent systems for Bruhat posets, J. of Alg. Combinatorics, 29(2009), 413-435.

37. L. Renner. Rationally smooth algebraic monoids, Semigroup Forum 78(2009), 384-395.

38. L. Renner. Canonical Cellular Decomposition for J-irreducible Monoids, Communications in Algebra, 38(2010), 181-198.

39. L. Renner and A. Rittatore, Observable actions of algebraic groups, Transformation Groups, 14(2010), 985-999.

40. L. Renner and A. Rittatore. Observable subgroups of algebraic monoids, Journal of Algebra/ 323(2010), 3202-3215.

41. L.Renner. The H-polynomial of an Irreducible Representation, Journal of Algebra 332(2011), 159-186.

42. L.Renner. Weyl Groups, Descent Systems and Betti Numbers, Rocky Mountain Journal of Mathematics 41(2011), 1329-1359.

43. L. Renner and A. Rittatore. The ring of regular functions of an algebraic monoid, Trans. A. M. S.363(2011), 6671-6683.

44. M. Can and L. Renner. Bruhat-Chevalley Order on the Rook Monoid, Turkish J. Math., 35(2011), 1-21. arXiv:0803.0491.

45. L. Renner. Orbits and invariants of visible group actions, Transformation Groups, 17(2012), 1191-1208.

46. L. Renner. Observablity in invariant theory, Proc. A. M. S., 141(2013), 205-216.

B. PAPERS ACCEPTED FOR PUBLICATION IN REFEREED JOURNALS

C. PAPERS IN REFEREED CONFERENCE PROCEEDINGS

47. L. Renner. Binary quintics, Proceedings of the Canadian Math. Soc., Vancouver, 6(1986), 369-376.

48. L. Renner. Algebraic monoids, a survey, Proceedings of the International Symposium on Theory of Regular Semigroups and Applications, University of Kerala, India, 1986, pp. 173-189.

49. L. Renner. Reductive embeddings, McGill Conference on Transformation Groups (held August 1988), Canadian Mathematical Society Conference Proceedings, vol. 10, "Group Actions and Invariant Theory" (1989), 175-192.

50. L. Renner. Algebraic varieties and semigroups, The Proceedings of the Oberwolfach Conference on Analytical and Topological Semigroups (held January 1989), The Analytical and Topological Theory of Semigroups, Walter de Gruyter, Berlin, 1990, pp. 81-101.

51. L. Renner. Orthodox algebraic monoids, The Proceedings of the Berkeley Workshop on Monoids and Semigroups with Applications, World Scientific, Singapore 1991, pp. 306-311.

52. L. Renner. Finite monoids of Lie type, The Proceedings of the Berkeley Workshop on Monoids and Semigroups with Applications, World Scientific, Singapore, 1991, pp. 278-287.

53. L. Renner. Towards a generalized Bruhat decomposition, In Kazhdan-Lusztig Theory and Related Topics, Contemporary Math. vol. 139, American Mathematical Society, Providence, 1992, pp. 265-277.

54. L. Renner. Finite reductive monoids, Semigroups, Formal Languages and Groups, J. Fountain (Ed.), Kluwer Academic Publishers, The Netherlands, 1995, pp.369-380.

55. L. Renner. Modular representations of finite monoids of Lie type, Semigroups, Formal Languages and Groups, J. Fountain (Ed.), Kluwer Academic Publishers, The Netherlands, 1995, pp.381-390.

56. M. Putcha and L. Renner. Linear algebraic monoids, Proceedings of the Oberwolfach conference on Positivity in Lie Theory, held December 1996, Hilgert, Lawson, Neeb and Vinberg (Eds.), de Gruyter, Berlin, 1998, 271-281.

57. L. Renner. Representations and blocks of algebraic monoids, in Representations of finite dimensional algebras and related topics in Lie theory and geometry, V. Dlab, C. Ringel Editors, Fields Institute Communications v. 40, 2004.

D. MANUSCRIPTS AND PREPRINTS

58. L. Renner. A Diva and her Coterie (The factorial hull of a semisimple variety), arXiv:math.AG/0603222.

59. L.Renner. Augmented Bruhat Posets, 2007 preprint.

60. L.Renner. Castor and Pollux (The other group of a Galois extension), arXiv:0804.4153.

61. L. Renner. Betti numbers and Permutations, 2007 manuscript.

62. L. Renner. The H-polynomial of a Group Embedding, arXiv:0906.1574.

63. L. Renner, Orbits and rational invariants of group actions, 2012 preprint.

64. L. Renner, The adjoint representation is observable, 2012 preprint.

E. MONOGRAPHS

65. L. Renner. "Linear Algebraic Monoids", Encyclopedia of Mathematical Sciences 134, Invariant Theory 5, Springer-Verlag, 2005.

F.    BOOK REVIEWS IN REFEREED JOURNALS

66. L. Renner. Review of "Linear Algebraic Monoids" by M.S. Putcha, Semigroup Forum 40(1990), 251-254.

67. L. Renner. Review of "Linear Algebraic Monoids" by M.S. Putcha, Linear Algebra and its Applications 136(1990), 273-275.

----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- ----- -----

Last update: July 4, 2012.